# SDR 2001UALA00159

- Difficulty date: February 26, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Aircraft time: 58,980 hours, 33,907 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 7276138
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NUMBER TWO FUEL TANK AFT BOOST PUMP FAILED.  THE AIRCRAFT RETURNED TO DEN.  *S/D*  REPLACED THE CIRCUIT BREAKER.  OPERATIONS CHECK NORMAL.
